Happy Friday!

Happy Friday 13Good morning Y’all! I know it is Friday the 13th and some people do not like that day, but I normally have good luck on the 13th. It really is just another day, so just try to enjoy it as much as you can!!!

Today is day 3 of my high dose of steroids. Thank goodness my doctor finally started seeing my point, and has called in a taper the amount! It only makes sense to me, that going from a very high dose of steroids to taper off, instead of going from 1000 mgs to nothing at all. It is just healthier on the body and mind! For anyone that has been on a super high dose of oral steroids, I am sure your doctor had you taper. Please tell me if I am wrong! Now granted, my emotions are all over the place and I have NO appetite, but I am hoping that the steroids are helping my inflammation. Something good has to come from how miserable I have been taking this medication! I do sometimes wonder if the treatments are worse than the actual issues of a flare up!

On the bright side, I finally got a full good nights sleep last night! Besides waking up just a couple of times, I slept in late for once in my life! Hopefully my sleep will help both my pain and attitude! Thankfully, I am still out of work right now until at least Tuesday, so I have time to recover from this awful flare up. Happy Friday

I hope y’all have a good Friday and a wonderful weekend. I already said earlier that I have to do posts slowly due to my lack of concentration, but I want to continue making posts because writing really helps me to process things better and get feelings out! Everyone of you has helped me so much by your wonderful comments and advice! I hope y’all are feeling well today and resting when it is necessary! I will keep you informed on how the healing is going for me! Let’s just hope it gets better sooner than later!!

Love 2

Always, Alyssa

 

Advertisements

11 thoughts on “Happy Friday!

  1. Hi Alyssa, does your dr not give you pills to ease your tummy issue and also something to help you sleep while taking the high dose steroids? Mine does and it is extremely helpful because that dos sucks the life right outta ya! I hope you are on the mend!
    Raegan

    Like

    • I do not have anything for my stomach but one doctor did give me something for sleep, but pain management doctor is giving me a HARD time for that. I really hate steroids, but I think they might be helping but I am just frustrated. I appreciate your kind comment!!! Thank you for your support!!!!!

      Like

    • Oh my goodness, that just made my day!!! Thank you so much! I am trying very hard and it has been difficult. But, I have to believe, I am stronger than MS and always will be! I am glad that shows in my writing!

      Liked by 1 person

  2. I’ve never been on high dose steroids but know that they are extremely hard on your system. I’ve read that you’re only supposed to be on that high dose for five days but that may have changed since the last time I read about it? Hang in there Alyssa the weekend will hopefully be a brighter one for you. And yes, Friday the 13th is usually a good day for me as well. It’s either the 12th or 14th that gets me. LOL

    Like

    • I am only on the high dose for 5 days and they are doing a taper off. It makes sense to taper from that high dose to nothing at all. That is too drastic on the body. It has been a while since I was on such a high dose but I have been through this before. It isn’t any fun at all but it did help from what I remember. I hope you have a great weekend as well!!!

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s